# SDR DALA2025021001007

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 98,637 hours, 42,234 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 DOOR ARM LGHT ABOVE ONE LEFT INOP. ALL OTHER INDICATIONS SHOW 1L SLIDE IS ARMED. CORRECTIVE ACTION: REPLACED SLIDE LIGHT CAP ASSY PER B757 AMM 25-66 OPS CHK NML. (6778766)
